RUS
ENG
Full version
JOURNALS
// Prikladnaya Mekhanika i Tekhnicheskaya Fizika
// Archive
Prikl. Mekh. Tekh. Fiz.,
1986
Volume 27,
Issue 3,
Pages
58–63
(Mi pmtf5128)
This article is cited in
1
paper
Propagation of a soliton along a fluid-filled pipe
S. P. Aktershev
,
A. V. Fedorov
,
V. M. Fomin
Novosibirsk
UDC:
532.542+539.3
Received:
13.03.1985
Fulltext:
PDF file (652 kB)
Cited by
English version:
Journal of Applied Mechanics and Technical Physics, 1986,
27
:3,
370–375
©
Steklov Math. Inst. of RAS
, 2025